Medication - Bactrim, Trazodone, probiotics and Levora- Safe?
- 20 Jun 2012 by robin85
- bactrim, levora, urinary tract infection, infections, trazodone, interaction, antibiotic, antibiotics, medication
I am taking Bactrim (antibiotic) for a urinary tract infection.I took the first pill last night at around 9.30 pm. About an hour ago, I took half a trazodone. Can this cause an interaction? I am due to take my next bactrim in about an hour. Is this safe? I am kinda scared.
I am also on levora birth control and taking probiotics to prevent a yeast infection.
thanks for any help
20 Jun 2012
The only thing you have to worry about is the bactrim with your birth control pill, antibiotics decrease the efficacy of birth control pills, you should use another method of birth control. You don't have to worry about only taking one pill at a time, take each of your meds at the times you always took them, and take the bactrim at the same time as you started it. I'm assuming its a twice a day order, that is usual, so you should take it around 9:30 PM and 9:30 AM
23 Jun 2012
There are no drug-drug interactions with your medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have one every other week, the antibiotics are making me so sick. I have been to so many Dr.'s with no help! Any advice???
3 answers • 13 Jun 2011
... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...
7 answers • 8 Sep 2011
I have had a UTI for a while now, and the only antibiotic that seemed to work was Bactrim. I took it for a trial of 10 days, and on the second day, ...
2 answers • 12 Jul 2013
i ave being getting concurrent urinary track infection,foe the past 2 yrs now,it is accompany by pains,n difficulties in pass out urine at time.what ...
3 answers • 1 Feb 2015
No matter what antibiotic it seems i just cant fully get rid of an infection that started not too long after starting this drug, i have been onnit ...
2 answers • 30 Jul 2015